# SDR DHL9872462C

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, PRESSURE WEB CRACK IN NOSE WW LEFT SIDE WALL JUST BELOW FWD ACCESS PANEL.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER S/B 53-0145, 57 X 15.  N/R 7822.
